Riezs bounds of Wilson bases generated by B-splines


Trebels, Bernhard ; Steidl, Gabriele


DOI: https://doi.org/10.1007/BF02510659
URL: https://link.springer.com/article/10.1007/BF025106...
Additional URL: https://www.researchgate.net/publication/225416871
Document Type: Article
Year of publication: 2000
The title of a journal, publication series: The Journal of Fourier Analysis and Applications
Volume: 6
Issue number: 2
Page range: 171-184
Place of publication: Boston, Mass. [u.a.]
Publishing house: Birkhäuser
ISSN: 1069-5869
Publication language: English
Institution: School of Business Informatics and Mathematics > Angewandte Mathematik u. Informatik (Steidl -2011)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Trebels, Bernhard ; Steidl, Gabriele (2000) Riezs bounds of Wilson bases generated by B-splines. The Journal of Fourier Analysis and Applications Boston, Mass. [u.a.] 6 2 171-184 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item